STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 5:1 REDUCER ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Back to Search Results |
| Catalog Number |
5407521008 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device overheated during spd at the user facility.No patient involvement, no delay, no medical intervention, and no adverse consequences were reported.